# SDR MWEA020202

- Difficulty date: March 27, 2002
- Submitted: March 28, 2002
- Operation: Air carrier
- Aircraft: N806ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48032
- Aircraft time: 37,316 hours, 41,058 cycles
- System (JASC): 5241 · Galley Doors
- Part: Pan
- Part number: 59131841
- Condition: Gouged
- Location: Galley Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY SERVICE DOOR PAN HAS TWO GOUGE MARKS LOCATED ON BOTTOM CENTER BY TWO RIVNUTS, WHICH APPEAR TO HAVE STRIPED THREADS.  DRILLED AND PLUGGED HOLES PER TELEX-MWX-ORD-02-00130H.
